# SDR IPXA2019111148875

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 28,300 hours, 17,167 cycles
- Engine: Rroyce RB211*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR ** A/C TAKEN OOS - AFTER LANDING DURING TAXI THE LEFT ENGINE SHUTDOWN ON ITS OWN. EGT SHOWED EXCEEDING OF 586 AFTER SHUTDOWN BUT WE HAD NO OTHER INDICATION OF A PROBLEM. AFTER SHUTDOWN WE HAD A STATUS MESSAGE OF "L ENG LP PUMP"R/R HIGH PRESSURE FUEL PUMP IAW AMM 73-11-03-004-001-R04 AND 71-11-03-404-016-R04. R/R FFG IAW AMM 73-21-01-404-013-R04.
